Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Have irregular periods and spotting. Got faint line on home pregnancy test. No sac seen in TVU. Possibility of pregnancy?

My last period was on December 20 last year, but it was just light and brown. I have irregular period. I had HPT last January 7 it was positive, but the second line is faint. Then the doctor advice me to have TVU, so I did it last January 25, but they found no sac in my uterus . And, now my doctor gave me duphaston and folic acid to get my period. Is it possible that I m pregnant?
Asked On : Sat, 10 Mar 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response

Thanks for writing to us.
Since there was no detectable sac in the uterus after an ultasound scan, the chances of being pregnant are not there. Please do not worry. The earlier test that you did is likely to be false positive. You can follow your gynecologist's advice.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor